# SDR SIMA20250701001

- Difficulty date: July 1, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 23,186 hours, 15,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YELLOW EMERGENCY FLOOR LIGHTING STRIP AT 4A IS MISSING. RAR EMERGENCY PHOTOLUMINESCENT FLOOR SRTIP AT 4A IAW ERJ 175 AMM 33-50-21. NO FURTHER DEFECTS NOTED. M PROCEDURES RESTORED. MEL RESTORED.
